Search Results for: 11B65

Some identities on Schläfli-type mixed modular equations

B. R. Srivatsa Kumar, B. Sowmya Navada and Ranjani Nayak Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 1, Pages 86—91 Download full paper: PDF, 139 Kb Details Authors and affiliations B. R. Srivatsa Kumar … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

A new proof of Lucas’ Theorem

Alexandre Laugier and Manjil P. Saikia Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 4, Pages 1—6 Download full paper: PDF, 171Kb Details Authors and affiliations Alexandre Laugier Lycée professionnel hotelier La Closerie 10 rue … Continue reading

Generalized Hurwitz series

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 4, Pages 61—68 Download full paper: PDF, 99Kb Details Authors and affiliations A. G. Shannon Faculty of Engineering & IT, University of Technology Sydney, … Continue reading

Generalized differential operators

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 3, Pages 38—44 Download full paper: PDF, 44 Kb Details Authors and affiliations A. G. Shannon Faculty of Engineering & IT, University of Technology … Continue reading

Abstract factorials

Angelo B. Mingarelli Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 4, Pages 43—76 Download full paper: PDF, 301 Kb Details Authors and affiliations Angelo B. Mingarelli School of Mathematics and Statistics Carleton University, Ottawa, … Continue reading

On integer solutions of x4 + y4 – 2z4 = 0

Mustafa Asci and Esref Gurel Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 1, Pages 25—36 Download full paper: PDF, 164 Kb Details Authors and affiliations Mustafa Asci Department of Mathematics, Science and Arts Faculty … Continue reading

Gaussian Jacobsthal and Gaussian Jacobsthal Lucas polynomials

Mustafa Asci and Esref Gurel Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 1, Pages 25—36 Download full paper: PDF, 164 Kb Details Authors and affiliations Mustafa Asci Department of Mathematics, Science and Arts Faculty … Continue reading

Fermatian analogues of Gould’s generalized Bernoulli polynomials

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 16, 2010, Number 4, Pages 14—17 Download full paper: PDF, 117 Kb Details Authors and affiliations A. G. Shannon Warrane College, The University of New South Wales, … Continue reading

Cycles of binomial coefficients

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 14, 2008, Number 3, Pages 19—24 Download full paper: PDF, 1785 Kb Details Authors and affiliations A. G. Shannon Warrane College, The University of New South Wales, … Continue reading